# SDR USAA010934

- Difficulty date: July 25, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N857US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11289
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Cracked
- Location: Fs 21736
- Part time: 27,063 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED 4 INCHES, FS 21736 BETWEEN STRINGER 3 AND THROUGH UPPER C-CHANNEL.  INSTALLED TWO REPAIR ANGLES PER EA 71597.  (M)
